# SDR ASAA2025092561931

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L1 AND R1 EE LIGHT BATTERIES ARE DEAD. GROUNDED - YES.   REMOVED AND REPLACED BOTH L1 AND R1 EE LIGHT BATTERIES, OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805 STEPS 4.E (1-2) (4)(A,F)(5-6)(7)(A)(B)1)F.(1,4). (S/N 462625, 514985)
